# SDR HNAA2023030700061

- Difficulty date: March 6, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 50,108 hours, 47,547 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

STEERING INOP EICAS MESSAGE APPEARED WIHLE LINING UP FOR TAKEOFF.
FACT  06MAR23  23:30  CLT
 PERFORMED NOSE WHEEL STEERING SYSTEM OPS CHECK IRT AMM 32-50-00. TAXI CHECK GOOD. NO DEFECTS NOTED AT THIS TIME. A/C OK FOR SERVICE.
